# SDR U43R2010AF0000190

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Aircraft: N306AF
- Make and model: Diamon DA 40
- Aircraft serial: 401060
- Aircraft time: 399 hours
- Engine: Lyc IO360M1A
- Engine time: 399 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: D4171662030
- Condition: Stripped
- Location: Engine Air Intak
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U43R) DURING SCHEDULED INSP, A&P MECHANIC FOUND THAT THE ALTERNATE AIR VALVE CONTROL LINE WAS LOOSE.  FURTHER INSP FOUND THAT THE "EYE" BOLT HAD STRIPPED THE THREADS IN THE VALVE BODY HSG.  THE BODY HSG IS MADE FROM ALUMINUM, THE "EYE" BOLT FROM STEEL.  THE "EYE" BOLT CANNOT BE TIGHTENED COMPLETELY BECAUSE THE OPENING WILL FACE THE WRONG WAY, NOT ALLOWING INSTALLATION OF THE CONTROL CABLE.  WITH THE VIBRATION FROM THE ENGINE, THIS CAUSES THE "EYE" BOLT TO WEAR ON/IN THE VALVE BODY HSG.
